# SDR USA011106

- Difficulty date: August 20, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N264AU
- Make and model: Boeing 737201
- Aircraft serial: 22961
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Part time: 47,570 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED, AFT ENTRY DOOR LOWER HINGE CUTOUT.  INSTALLED DOUBLER AND TRIPLER PER SRM 53-30-3 FIG 34.  (M)
